Nebraska, 2015

Tornadoes and Hail in Nebraska, August 2, 2015

August 2, 2015 · NWS LBF · 8 events in 3 counties and zones

Thunderstorms developed across the Sandhills during the afternoon and moved southeast toward the I-80 corridor. In addition to large hail in Custer and Lincoln counties, two brief landspout tornadoes touched down in open range land near Lake Maloney, south of North Platte.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Thunderstorms developed across the Sandhills during the afternoon and moved southeast toward the I-80 corridor. In addition to large hail in Custer and Lincoln counties, two brief landspout tornadoes touched down in open range land near Lake Maloney, south of North Platte. No damaged was reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Aug 2, 12:16 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 2, 12:16 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
116 PM CDT SUN AUG 2 2015

.SYNOPSIS...
ISSUED AT 348 AM CDT SUN AUG 2 2015

H5 ANALYSIS FROM EARLIER THIS EVENING HAD LOW PRESSURE
OVER SRN PORTIONS OF HUDSON BAY...WITH A TROUGH EXTENDING SWD INTO
THE SERN STATES. A BROAD AREA OF HIGH PRESSURE EXTENDED FROM TEXAS
NWD INTO NRN NEVADA. BROAD WEST NORTHWEST FLOW EXTENDED FROM SWRN
CANADA INTO THE OHIO VALLEY. CURRENT WV IMAGERY INDICATES A BROAD
PLUME OF MOISTURE LIFTING FROM NRN MEXICO INTO THE SWRN CONUS. BASED
ON CURRENT IR IMAGERY...A BROAD SHIELD OF MID AND UPPER LEVEL CLOUDS
WAS PRESENT ACROSS SWRN NEBRASKA...MAINLY SOUTH OF HIGHWAY 26 AND
INTERSTATE 80. CURRENTLY...SHOWERS AND THUNDERSTORMS IN ASSOCIATION
WITH THIS MID LEVEL MOISTURE...HAVE REMAINED OVER NERN COLORADO AND
EASTERN PORTIONS OF NEBRASKA. AS OF 3 AM CDT...WITH SKIES RANGING
FROM CLEAR IN NRN NEBRASKA TO MOSTLY CLOUDY IN SWRN
NEBRASKA...TEMPERATURES RANGED FROM 61 AT THEDFORD TO 68 AT
IMPERIAL.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 348 AM CDT SUN AUG 2 2015

THE MAIN FORECAST CHALLENGE CONTINUES TO BE THE THREAT FOR
THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. FOR
TODAY...WEAK HIGH PRESSURE WILL PUSH INTO THE DAKOTAS. THIS WILL
FORCE A FRONTAL BOUNDARY INTO CENTRAL NEBRASKA...WHICH SHOWS UP
NICELY AT H850 PER THE LATEST NAM 12 SOLN. THIS BOUNDARY WILL
STALL OUT...ROUGHLY ALONG HIGHWAY 92 THIS AFTERNOON AND WILL SERVE
AS A FOCAL POINT FOR CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON.
LOW LEVEL MOISTURE ALONG AND SOUTH OF THE FRONT IS FAIRLY MEAGER
WITH SFC DEW POINTS IN THE MID TO UPPER 50S THIS AFTERNOON. WITH
SURFACE HEATING THIS AFTERNOON AND THE MID TO UPPER 50S DEW
POINTS...SB CAPES REACH 1500 TO 2000 J/KG INVOF THE FRONT BY 00Z
MONDAY. THOUGH INSTABILITY IS MEAGER COMPARED TO WHAT IS EXPECTED
IN EASTERN NEBRASKA...FELT ENOUGH EXISTED TO AT LEAST WARRANT A
SLIGHT CHANCE POP THIS AFTERNOON AND EVENING. DEEP LAYER SHEAR IS
ON THE ORDER OF 30 TO 40 KTS LATER TODAY...GENERALLY EAST OF
HIGHWAY 61 CORRIDOR...SO ATTM ANY STORMS WHICH CAN DEVELOP HAVE A
THREAT FOR BEING SEVERE MAINLY EAST OF HIGHWAY 61 AND SOUTH OF
HIGHWAY 92. WITH THE MORNING PACKAGE...DECIDED TO LIMIT POPS TO
THE LATE AFTERNOON/EVENING HRS...DUE TO THE ABSENCE OF A LOW LEVEL
JET OVERNIGHT TONIGHT. AS FOR HIGHS TODAY...I DID GO AHEAD AND
DECREASE THEM 2-4 DEGREES ACROSS NRN NEBRASKA AS THE FRONTAL
BOUNDARY WILL BE ACROSS CENTRAL PORTIONS OF THE FORECAST AREA.
SOUTH OF THE FRONT...MID 90S REMAIN ON TRACK ACROSS SWRN
NEBRASKA...HOWEVER THERE IS SOME POTENTIAL FOR A BUST IF THE
CURRENT CLOUD SHIELD REMAINS IN PLACE INTO THE AFTERNOON HRS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 348 AM CDT SUN AUG 2 2015

THUNDERSTORM CHANCES WILL BE THE FORECAST CHALLENGE DURING THIS
PERIOD. DIFFICULT TO PINPOINT TIMING AND INTENSITY OF UPPER LEVEL
WAVES THAT WOULD TEND TO ENHANCE CONVECTION IN BOTH COVERAGE AND
INTENSITY AS THEY CROSS THE AREA.

ON MONDAY...A NEARLY STATIONARY SURFACE FRONT WILL EXTEND FROM
NORTHEAST COLORADO EAST-SOUTHEAST ACROSS FAR SOUTHWEST NEBRASKA INTO
NORTHERN KANSAS. TO THE NORTH OF THIS SURFACE BOUNDARY...A MID LEVEL
FRONT AT H700MB WILL BE THE FOCUS FOR AT LEAST ISOLATED SHWRS/TSTMS
ACROSS NORTH CENTRAL NEBRASKA THROUGHOUT THE DAY. BY LATE
AFTERNOON...THE SURFACE FRONT WILL SHARPEN ACROSS SOUTHWEST NEBRASKA
AS AN INFLUX OF HIGHER MOISTURE/DEW POINTS POOL ALONG AND NORTH OF
THE BOUNDARY ACROSS SOUTHWEST NEBRASKA. INSTABILITY WILL INCREASE AS
A RESULT...AND AS LOW LEVEL CONVERGENCE ALONG THE SURFACE FRONT
INCREASES DURING THE LATE AFTERNOON CANNOT RULE OUT AN ISOLATED
THUNDERSTORM OR TWO. THE BETTER CHANCE FOR TSTM ACTIVITY APPEARS TO
MONDAY NIGHT NORTH OF THE STALLED FRONT. A SOUTHERLY LOW LEVEL JET
WILL HELP TO INCREASE ISENTROPIC LIFT AND ASSOCIATED TSTM
DEVELOPMENT. THE AREA WHERE THIS IS SHOWN TO BE MOST FOCUSED IN THE
MODELS IS GENERALLY BETWEEN INTERSTATE 80 AND HIGHWAY 20...OR ACROSS
CENTRAL INTO PORTIONS OF NORTH CENTRAL NEBRASKA INCLUDING THE
SANDHILLS REGION. SEVERE THREAT APPEARS LOW...BUT WINDS ALOFT ARE
STRONG ENOUGH THAT SOME STORMS COULD BECOME ORGANIZED AND PRODUCE
HAIL/STRONG GUSTY WINDS.

SURFACE FRONT DOES LIFT NORTH SOME TUESDAY...BUT WILL REMAIN IN THE
FORECAST AREA...AND LIKELY TO BE LOCATED NORTH OF THE INTERSTATE
ACROSS CENTRAL NEBRASKA INTO THE SANDHILLS REGION OF NORTH CENTRAL
NEBRASKA. IT IS UNCLEAR HOW TSTM DEVELOPMENT WILL COME TOGETHER
TUESDAY...AS CONVECTION FROM MONDAY NIGHT WILL LIKELY LINGER INTO
TUESDAY MORNING. THIS COULD LEAVE BEHIND REMNANT OUTFLOW
BOUNDARIES...OR PERHAPS EVEN A MESOHIGH. ALSO...WITH THE EXCEPTION
OF THE NAM...THE MODELS HAVE BACKED OFF ON THE STRENGTH OF AN UPPER
LEVEL WAVE THAT IS TO CROSS THE AREA. WILL LEAVE THIS FORECAST
MOSTLY UNCHANGED FROM THE PREVIOUS TUESDAY FORECAST...WITH THE
EXCEPTION OF THE SOUTHWEST WHERE POPS WILL BE DECREASED A BIT WITH
THE SURFACE FRONT NORTH OF THIS AREA.

WEDNESDAY AND BEYOND...SUBTLE WAVES LIKELY TO BE EMBEDDED WITHIN THE
WESTERLY FLOW ALOFT AROUND THE SOUTHERN PLAINS UPPER LEVEL HIGH.
BUT...WITH DIFFICULTIES ALREADY SEEN IN FORECASTING STORM DEVELOPMENT
TUESDAY...WEDNESDAY AND BEYOND BECOME EVEN LESS CLEAR. PATTERN
RECOGNITION HOWEVER SUGGESTS AT LEAST ISOLATED TSTM DEVELOPMENT EACH
DAY...SO WILL CARRY IN THE FORECAST. OVERALL MOST LOCATIONS WILL
PROBABLY REMAIN DRY HOWEVER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 115 PM CDT SUN AUG 2 2015

WEAK ELEVATED FRONTAL BOUNDARY DRIFTING SOUTH ACROSS THE HEART OF
THE CWA THIS AFTERNOON. SOME MID LEVEL CU AND EVEN A FEW SHOWERS
HAVE DEVELOPED EARLY THIS AFTERNOON. EXPECTED THESE SHOWERS TO
CONTINUE TO EXPAND IN COVERAGE AND MOVE SOUTH. ALL THE ACTIVITY
WILL REMAIN SOUTH OF KVTN WITH VFR CONDITIONS EXPECTED. FURTHER
SOUTH...IMPACTING SOUTHWESTERN NEBRASKA...INCLUDING KLBF...WILL BE
ISOLD TO SCT SHOWERS AND THUNDERSTORMS. DIRECT IMPACT AT THE KLBF
TERMINAL DIFFICULT TO PIN POINT AND WILL CONTINUE THE VCTS FOR
THIS AFTERNOON AND AMEND IF A STORM APPEARS TO MOVE OVER THE
TERMINAL. AFTER MIDNIGHT THE STORMS SHOULD BE EXITING/DIMINISHING.
GENERALLY VFR CONDITIONS EXPECTED...ALTHOUGH BRIEF MVFR/IFR
CONDITIONS IN AND NEAR STRONG THUNDERSTORMS WILL BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...TAYLOR
AVIATION...MASEK
Hazardous weather outlook, Aug 2, 4:46 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 AM CDT SUN AUG 2 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-031045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
546 AM CDT SUN AUG 2 2015 /446 AM MDT SUN AUG 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND
SOUTH OF HIGHWAY 92 FROM ARTHUR TO BROKEN BOW. SOME STORMS MAY
REACH SEVERE LIMITS EAST OF A LINE FROM ARTHUR TO IMPERIAL AND
SOUTH OF A LINE FROM ARTHUR TO BROKEN BOW. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN SEVERE THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE
STORMS ARE POSSIBLE SOUTH OF A LINE FROM ANTIOCH...TO BURWELL.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE
POSSIBLE SOUTH OF A LINE FROM VALENTINE TO BARTLETT.

THUNDERSTORMS ARE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH
SATURDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE STORMS
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Aug 2, 1:09 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT SUN AUG 2 2015

NEZ024-025-036-037-022000-
THOMAS NE-LOGAN NE-MCPHERSON NE-HOOKER NE-
209 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...
SOUTHWESTERN THOMAS...SOUTHWESTERN LOGAN AND NORTHEASTERN MCPHERSON
COUNTIES UNTIL 300 PM CDT/200 PM MDT/...

AT 208 PM CDT /108 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF TRYON...MOVING SOUTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHIMMONS LAKE...SHANKLIN BLUFF...STAPLETON...HOAGLAND...TRYON...
TARBOZ LAKE...RINGGOLD AND GANDY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 200 AND 228.
 HIGHWAY 97 BETWEEN MILE MARKERS 24 AND 52.
 HIGHWAY 83 BETWEEN MILE MARKERS 111 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4163 10121 4185 10107 4177 10071 4152 10029
      4140 10071
TIME...MOT...LOC 1908Z 298DEG 19KT 4169 10079

MASEK
Special weather statement, Aug 2, 1:45 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT SUN AUG 2 2015

NEZ035-036-057-022030-
ARTHUR NE-KEITH NE-MCPHERSON NE-
245 PM CDT SUN AUG 2 2015

...SPECIAL WEATHER STATEMENT...

AT 245 PM CDT /145 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEYSTONE...ARTHUR...BIG BALD HILL...BROGANVILLE AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 125.
 HIGHWAY 92 NEAR MILE MARKER 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4140 10184 4160 10168 4142 10126 4113 10149
TIME...MOT...LOC 1945Z 313DEG 13KT 4145 10168

MASEK
Special weather statement, Aug 2, 2:07 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT SUN AUG 2 2015

NEZ038-059-022045-
CUSTER NE-LINCOLN NE-
307 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BRADY...OR 22 MILES EAST OF NORTH PLATTE...MOVING SOUTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND
MAXWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 189 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 92 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4125 10071 4127 10024 4090 10023 4089 10043
TIME...MOT...LOC 2006Z 310DEG 19KT 4110 10033

MASEK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 hail, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.

Tornado, Lincoln

When
August 2, 2:25 PM CST to 2:27 PM CST
Where
Lincoln County, 10.13 mi SSW of (Lbf)bird Fld North
Rating
EF0
Path length
0.1 mi
Path width
10 yd
Reported by
Law Enforcement
Coordinates
41.000, -100.770

At 1425CST Law enforcement reported a brief landspout tornado touched down near Lake Maloney. The landspout was on the ground for a couple minutes in open rangeland with no damage reported.

Tornado, Lincoln

When
August 2, 2:35 PM CST to 2:38 PM CST
Where
Lincoln County, 6.24 mi S of North Platte
Rating
EF0
Path length
0.1 mi
Path width
10 yd
Reported by
Public
Coordinates
41.060, -100.770

At 1435CST a public report of a brief landspout tornado that touched down near Lake Maloney. A picture of the landspout was posted on social media in open range land and no damage.

Thunderstorm Wind, Lincoln

When
August 2, 2:35 PM CST
Where
Lincoln County, 2.09 mi SE of Maxwell
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.060, -100.500

A large tree branch, approx. 9 inches in diameter, was downed.

Hail, Lincoln

When
August 2, 3:00 PM CST
Where
Lincoln County, 6.22 mi S of Brady
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.940, -100.370

Hail, Custer

When
August 2, 3:25 PM CST
Where
Custer County, 4.64 mi NW of Anselmo
Measured
1.75 in hail
Reported by
Public
Coordinates
41.670, -99.930

Hail covered the ground and wind gusts were estimated at 30 to 40 mph.

Hail, Custer

When
August 2, 3:55 PM CST
Where
Custer County, Milburn
Measured
1.75 in hail
Reported by
Public
Coordinates
41.720, -99.730

Hail almost covered the ground.

Hail, Custer

When
August 2, 4:40 PM CST
Where
Custer County, 2.76 mi N of Sargent
Measured
1 in hail
Reported by
Public
Coordinates
41.670, -99.370

Hail, Garden

When
August 2, 3:45 PM MST
Where
Garden County, 7.58 mi SW of Lewellen
Measured
1.5 in hail
Reported by
Public
Coordinates
41.250, -102.250

Wind gusts to 60 mph were also reported.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyThe tornado archive for Nebraska, 2015Warnings in Nebraska, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587722, 587723, 587724, 587717, 587718, 587719, 587720, 587721.